# SDR CALA2018040601118

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 657N5404
- Condition: Cracked
- Location: Bs 719
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT UPPER ANGLE AT BS 719, RBL 25.  REMOVED AND REPLACED IAW SRM 51-40-02 AND 53-00 -51, REPAIR 4.
